# SDR ASAA2017082821742

- Difficulty date: August 28, 2017
- Submitted: August 29, 2017
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 34,837 hours, 10,504 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Switch
- Part number: QA07995
- Part serial: RZ44237
- Condition: Failed
- Location: Nr 1 Fuel Filter
- Part time: 11,002 hours, 3,169 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER ENGINE START NR 1 ENGINE FUEL FILTER BYPASS LIGHT ILLUMINATED AND THEN EXTINGUISHED TWO TIMES.  ACFT GROUNDED. 73-31071 MAINTENANCE MESSAGE. ACCOMPLISHED FIM 73-05 TASK 801. REMOVED AND REPLACED NR 1 ENGINE FUEL FILTER DIFFERENTIAL PRESSURE SWITCH IAW AMM 73-34-01 AND FUEL FILTER IAW AMM 73-11-02. NO CONTAMINATION FOUND. LEAK AND OPS CHECK GOOD. NO CURRENT FAULTS ON EEC IAW AMM 73-21-00.
